# SDR MASA200601788

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,933 hours, 5,065 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6445 PHX - CAPT REPORTED RUDDER LIMITER FAULT.  MX PERFORMED S-POST.  OPS CHECK WAS NORMAL.  ACFT CONTINUED OPERATIONS.
